It's not a good idea to ask strangers (and "non-pharmacists") if it's safe to take two different prescribed meds. However, Check out this drug interactions site and "plug in" the two drugs you mentioned. http://www.drugdigest.org/DD/Interaction/ChooseDrugs/1,4109,,00.html
I took Adderall while taking a 6 month course of accutane with no ill effects.
There are anecdotal reports of weight loss while taking accutane for acne. You should read carefully the information that is available on the Internet regarding diet while on accutane. Generallly speaking, you need to avoid foods that will increase the intake of the retenoid form of Vitamin A -- liver and dairy (milk and cheese) while on accutane. Otherwise, you are likely to increase the undesired side effects. Take a careful look at what is in the "hoodia" supplement you are taking. Consult your physician or pharmacist if you have any further questions.